# SDR FDEA201102040475

- Difficulty date: February 4, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,322 hours, 35,643 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA01592
- Condition: Cracked
- Location: Pressure Blkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC, FWD PRESSURE BULKHEAD RT SIDE MAIN FRAME CRACKED ALLTHE WAY THROUGH AT BS 1157 BETWEEN LONGERON 27R AND 28R.  REMOVED DAMAGED PARTS, FABRICATED NEW PARTS AND  TREATED PARTS IN ACCORDANCE WITH EA 8-5310-142572.  INSTALLED PARTS AND SEALED AS REQUIRED PER SRM 53-30-00.
